Modules over the generalized centroid of semi-prime gamma rings


Creative Commons License

ÖZTÜRK M. A. , Yazarli H.

BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, vol.44, no.2, pp.203-213, 2007 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 44 Issue: 2
  • Publication Date: 2007
  • Doi Number: 10.4134/bkms.2007.44.2.203
  • Title of Journal : BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY
  • Page Numbers: pp.203-213

Abstract

The aim of this paper is to introduce modules over the generalized centroid of a semi-prime Gamma-ring.